MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Kangaroo¿ feeding tube with dobbhoff tip placed by registered nurse (rn) without difficulty.Kidney, ureter and bladder (kub) x-ray obtained and confirmed placement.Attempted to remove guide wire without success.Kangaroo¿ feeding tube removed per md order and replaced.Second kangaroo¿ feeding tube placed without difficulty however guide wire unable to be removed.Second kangaroo¿ feeding tube removed and md notified.No known patient harm at this time.Packaging states "attention: please activate hydromer coating prior to stylet removal." no instruction on how to "activate hydromer coating" on packaging or on manufacturer website.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key20460770
Report Number20460770
Device Sequence Number12975718
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public(01)10884521582903(17)280930(10)2330406664
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2024
Report Date (Section F) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number2330406664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/25/2024